advertisement
Question
Posted by: Ermina Morake | 2009-08-03

Heavily bleeding for 2weeks now

I' ve had the inter uterine device for about 2 years now and just recently started taking the daine pill for my acne.. I have seen changes on my face but the problem is with the bleeding.... I' ve been bleeding non stop for 2weeks now going on to my third.... Could it be because i' ve got the inter uterine device and also taking the pill..... although I will be removing the device very soon.. Should I stop the pill till i have the device removed Please advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is unlikely to be related to the IUCD. It may be breakthrough bleeding from the Pill. Persist with it as it is likely to settle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement